# SDR AALA201807309015

- Difficulty date: July 24, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 12,171 hours, 5,644 cycles
- System (JASC): 3242 · Brake
- Part: Valve
- Condition: Faulty
- Location: Mlg Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. BRAKES ALTERNATE BRAKE FAULT ILLUMINATED ON ECAM AFTER GEAR EXTENSION. REPLACED ALTERNATE BRAKE DIRECT DRIVE VALVE PER AMM 32-43-35. OPERATIONS AND LEAK CHECK GOOD.
